# SDR RAIA00410016

- Difficulty date: October 19, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 18,399 hours, 18,613 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 18,873 hours, 19,136 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL CONTAMINATION CAPTION ILLUMINATED.   MAINTENANCE INSPECTED CHIP DETECTOR FOR CONTAMINANTS AND CLEANED.
